# SDR PCSA11250501

- Difficulty date: November 25, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 320115
- Part serial: 192
- Condition: Failed
- Location: Zone 400
- Stage of operation: DE
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E, F

## Discrepancy

AT TOP OF DESCENT NR 2 ENGINE OIL TEMP BEGAN TO RISE, NR 2 FUEL HEAT VALVE WAS STUCK OPEN.  NR 2 ENGINE FUEL HEAT VALVE WAS CYCLED, BUT WOULD NOT CLOSE, OIL TEMP WENT INTO RED 175 DEG, COULD NOT BE DECREASED, OIL PRESSURE NORMAL.  DURING NORMAL ATTEMPT TO SHUT NR 2 ENGINE DOWN, INDICATIONS WERE NR 2 ENGINE WAS NOT SHUTTING DOWN.  NR 2 ENGINE FIRE HANDLE WAS PULLED.  T/S NR 2 ENGINE FUEL HEAT VALVE, VALVE FAILED.  REMOVED & REPLACED NR 2 ENGINE FUEL HEAT VALVE, OPS CHECK NORMAL.  NR 2 ENGINE MAIN OIL FILTER REMOVED & INSPECTED, NO CONTAMINATION FOUND.  ENGINE RUN AND LEAK CHECK WAS ACCOMPLISHED, LEAK CHECK GOOD.  ENGINE NR 2 FUEL CUT-OFF LEVER WORKING NORMAL.  AIRCRAFT RETURNED TO SERVICE.
